MathSciNet Relay Station
MathSciNet bibliographic data
MR837808 (87g:46040) 46C10 (06B99 47A15 47D25)
Harrison, K. J.; Longstaff, W. E. Automorphic images of commutative subspace lattices. Trans. Amer. Math. Soc. 296 (1986), no. 1, 217–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement